Couldn't find what you looking for?

TRY OUR SEARCH!

I am 17 and I have been on the depo shot for a little over 2 months. I have had protected sex once, but even before that I was experiencing brown discharge when I wipe and sometimes in my underwear.
Before the shot, I notice that the brown discharge was more of a slimey, not to be gross, but like brown snotty kind of thing.
Now: Its still slimey looking but its kind of like chunks, but not like a lot.
I am not having any pains.
Please help.

Loading...

Some women experience this kind of brown bleeding during first few Depo shots and that happens because female hormones that Depo is made of have a major effect on the tissue lining the inside of your uterus. And to add to that, our bodies seem to constantly try to adjust to the new levels of hormones so sometimes it starts to overproduce hormones which then in combination with hormones from Depo cause spotting, bleeding, weight gain… etc. Brown bleeding you experienced is not unusual; at all when starting Depo and it should go away soon.
Reply

Loading...

I am in the same situation. Do you know about how long exactly would it take to go away?
Reply

Loading...